# SDR EE4Y1101033

- Difficulty date: January 15, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT STA 114.5 BETWEEN LONGERONS 27L AND 28L SKIN WITH LIGHTNING STRIKE.  THE SKIN PANEL IS GOING TO BE REPAIRED AS PER SRM REQUIREMENTS.
